# SDR UPS01835170

- Difficulty date: February 19, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, APPROX STA 1690 LONG 30 RT HAS CRACK AT VERY AFT END    GEN RFTS N810UP-16-21382, REC REO G07872.  FABBED AND INSTALLED REPAIR STRAP IAW REO G07872.
